I may never eat Italian again

So.  You know how I ditched the whole “Cleanse” in favor of taking supplements as a means of warding off suspected Candida?  Somebody had the last laugh.

And it wasn’t me.

This morning, I downed all of my regular supplements, and added the supplements designed to help with possible yeast overgrowth, including a Garlic Pill, an Oregano Pill, and the Grapefruit Seed Extract.

I decided to forgo my usual morning pain killer, Tramadol, so that I could really pay attention and note my symptoms while on all the new supplements.

And frankly, I was doing okay.  I got myself prepared to venture out to take the kids to their weekly P.E. and Art Class.  About 5 minutes before I was ready to go, I was seized with a feeling I hope I never experience again.

You guessed it.  Without elaboration, it seems that the Garlic Pill and the Oregano Pill had an Italian throwdown, and I came up the loser.  

Let’s just say, I’m now clean as a whistle.

Fiddledaddy was working about an hour away, and when he called, Emme informed him that I was dying, and had thrown up about 5 or 50 times.  I have no idea where she gets her gift of exaggeration.  Anyhoo, Fiddledaddy called Aunt Trish, who is Jesus walking around here on earth, and asked her to come over and watch the kids until he could get home.

Which she did.  I, however, was horrified that anyone would see my house in the condition it was in, and began cleaning off the kitchen counter, in my altered state.  Emme herded me back to the infirmary and ordered me to lay down and she would take care of the kitchen.

Trish came to the rescue, and I boarded myself up in my room to mentally revise my last will and testament.

I’m doing much better now.  But I think it will be a while before I ever season anything with garlic or oregano ever again.

The end.

As it were.

November 4, 2010

10 Responses to I may never eat Italian again

  • That is really weird. I take garlic and oregano all the time and have never had that happen. They do, however, make burps taste extra yucky. LOL. By the way, the oil of oregano is super for headaches, if you ever feel up to trying it again. 😉

  • Deedee, So sorry. Girl, you are really going through it, aren’t you? I’m keeping you in prayer…I pray for you like 5 or 50 times a day:)

  • The problem was likely the fact that you really hadn’t eaten much of anything while taking the pills. Empty stomach and Oregano = yucky tummy. Take care and I hope you feel better soon.

  • I remember years ago my mother went through yeast build-up in her system and had to go on a diet where she could not eat any food that was over 24 hours old, nothing canned, and had to eat loads of yogurt with active cultures and buttermilk. She also went on vitamin therapy, but I can’t remember all the vitamins. And to help the active cultures, took an acidophilous (sp, sorry) capsule once a day. Good luck to you!

  • Healthy anything will kill you any time. I swear I’ve had the most luck with my health when I’ve lived on cherry coke and Little Debbie snack cakes.

  • DeeDee, SO sorry to hear about this, but glad you’re doing better. I don’t know anyone else who can have me laughing and sympathizing so heart-wrenchingly at the same time. Michelle and I were just saying how, if we ever did the one-year stint at CCC’s HQ in Orlando, one of the biggest draws would be getting to see you guys face-to-face once in a while. We’re praying for you. Keep fighting the good fight!

  • Oh honey!! Oregeno is not my friend! Gives me an offer I want to refuse – heartburn. Feeling for you and praying for a quick recovery.

  • I can’t even spell oregano right it makes me shudder. 😉

  • Well, you wanted a “cleanse”!

    Off topic….. how are you liking your new juicer????

  • I second the acidophilous. I take one a day and it does wonders for your stomach issues and prevents yeast infections, etc. Give those a try!